
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2751
Title: | Entanglement properties of positive operators with ranges in completely entangled subspaces |
Authors: | Sengupta, R. Arvind |
Keywords: | Orthonormal Basis Quantum Optics Entanglement |
Issue Date: | 2014 |
Publisher: | American Physical Society |
Citation: | Physical Review A - Atomic, Molecular, and Optical Physics, 90(6) |
Abstract: | We prove that the projection on a completely entangled subspace S of maximum dimension obtained by Parthasarathy [K. R. Parthasarathy, Proc. Indian Acad. Sci. Math. Sci. 114, 365 (2004)PIAMDO0253-414210.1007/BF02829441] in a multipartite quantum system is not positive under partial transpose. We next show that a large number of positive operators with a range in S also have the same property. In this process we construct an orthonormal basis for S and provide a theorem to link the constructions of completely entangled subspaces due to Parthasarathy (as cited above), Bhat [B. V. R. Bhat, Int. J. Quantum Inf. 4, 325 (2006)0219-749910.1142/S0219749906001797], and Johnston [N. Johnston, Phys. Rev. A 87, 064302 (2013)PLRAAN1050-294710.1103/PhysRevA.87.064302]. |
Description: | Only IISERM authors are available in the record. |
URI: | https://journals.aps.org/pra/abstract/10.1103/PhysRevA.90.062323 http://hdl.handle.net/123456789/2751 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
need to add pdf....odt | 8.12 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.